# SDR R61A2020031310395

- Difficulty date: March 11, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 10,870 hours, 7,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT INDICATOR STRIP MISSING IN COACH CLASS JUST AFTER FIRST CLASS RH SIDE 4 FOOT SECTION. INSTALLED MISSING SECTION OF PHOTOLUMINESCENT INDICATOR STRIP IN COACH CLASS REF AMM 33-50-21.
